# SDR AWXA20030021A

- Difficulty date: February 27, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 62,646 hours, 50,896 cycles
- Engine: Pwa JT8D15
- Engine time: 46,871 hours, 37,943 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

SLC - ABORTED TAKEOFF - FLT 0220 - ON TAKEOFF ROLL AT SLC EN ROUTE FOR PHX FELT STRONG VIBRATION FROM R/H SIDE OF AIRCRAFT AND IN R/H THRUST LEVER. ALL ENGINE INDICATIONS WERE NORMAL AT THIS POINT WITH NO WARNING INDICATIONS. REJECTED TAKEOFF AT 130 KTS INDICATED AIRSPEED. AS POWER WAS PULLED TO IDLE THE NO. 2 ENGINE DECELERATED FASTER THAN NO. 1. SHUTDOWN NO.2 ENGINE AND TAXIED TO GATE USING NO. 1 ENGINE. MAINTENANCE FOUND DAMAGE TO THE NO. 2 ENGINE LOW PRESSURE TURBINE SECTION. **SUPP** REMOVED AND REPLACED NO. 2 ENGINE IAW T/C R5M71003, AND R5M78002. STATIC RIG ACCOMPLISHED IAW T/C F5M76001, AND TRIM RUN PERFORMED IAW T/C F5M71002. **SUPP** TEARDOWN FINDINGS OF ENGINE S/N P708359 ATTRIBUTE ENGINE FAILURE TO
